# SDR ASAA2018123127633

- Difficulty date: December 31, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 40,476 hours, 12,330 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L WINDOW (SIDE) OVHT. GROUNDED - YES. ACCOMPLISHED CHECKLIST PER QRH. EXTINGUISHED.
